# SDR COMA0760149

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,656 hours, 15,173 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 9459 - DURING TAKEOFF ROLL RECEIVED A CONFIG SPOILER MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED SYSTEM RESET WITH NO FURTHER DISCREPANCIES.
